# SDR AU960715

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12987
- Condition: Corroded
- Location: R Eng Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDERS CRACKED AND CORRODED:-  1. TWO CYLINDERS EXCESSIVELY CORRODED/RUSTED IN AREA OF CYLINDER  BASE  2. ONE CYLINDER CRACKED IN AREA OF UPPER SPARK PLUG HOLE 3. ONE CYLINDER CRACKED FROM EXHAUST PORT BETWEEN COOLING FINSAND BADLY CORRODED IN THE AREA OF THE EXHAUST PORT FLANGE
